Case Report: Compromised Airway Following Anesthesia and Its Correlation With the Use of ACE Inhibitors-An Unexpected Clinical Event and Review of Literature.
Аннотация
Angiotensin-converting enzyme inhibitors associated angioedema involving the upper aerodigestive tract is indisputably a hazardous airway condition which is clinically poorly recognized and frequently underestimated. We describe and present case of a 70-year old man on ramipril who developed massive tongue swelling post-operatively after unremarkable laryngeal mask anaesthesia which was fortuitously managed conservatively. High index of suspicion, timely recognition and knowledge of pathophysiology and the clinical course should guide airway and further supportive management in these patients.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.